MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Catalog Number 816021100
Health Effect - Clinical Code Test Result (2695)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of cell #1 (donor #: (b)(6)) of biotestcell-i11 with the anti-le(b) reagent of a competitor.According to the antigen worksheet cell #1 is lea-b+.The customer stated that she used cell #1 as a positive control for the anti-le(b) reagent of the competitor.The customer stated that cell #2 (donor (b)(6)) of biotestcell 1&2, which is also le(b) positive yielded a correct positive result.The customer returned the complaint sample biotestcell-i11 for investigational testing but not the anti-le(b) reagent of the competitor.At the time we received the complaint sample the supposedly defective product was already expired.Nevertheless our quality control laboratory tested the complaint sample with seraclone anti-le(b).The test was performed manually in the tube technique with an incubation of 15 minutes at room temperature according to the instruction for use of seraclone anti-le(b).Cell #1 of biotestcell-i11 yielded a correct positive result.We did not observe any false negative result.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotestcell-i11 functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.We did not receive any further complaints related to this issue.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Common Device Name
BIOTESTCELL-I11
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key10475479
Report Number9610824-2020-00054
Device Sequence Number3557987
Product Code QHT
UDI-Device Identifier07611969952434
UDI-Public(01)07611969952434(17)200817(10)8025021-00
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number816021100
Device Lot Number8025021-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1